I am searching for possible answers to why I may be fainting. It started Feb. of this year. I was told that I also had convulsions. I came to and passed out again twice unable to do anything for myself and had loss of bowels. My blood pressure was 71/44. I suffer with high blood pressure but had not taken my medication for at least a week at this time. I have also been diagnosed with angina and chronic anemia. My pulse is always 98-110. I have also been told that my potassium level is to low. I have been checked 3 times for diabetes and every Dr. seem to think I have a thyroid problem but my test always comes back negative.
My last fainting spell was 3 days ago. This one left me unable to move for almost 10 minutes and weak for 30. Again my pressure dropped to 78/48. My arms were tingling as well down to my fingertips. Stayed low for a few days 90/60. Again I have not been taking my blood pressure pills for a few days. I also have tingling in my legs, arms, and hands when my pressure is excellent. I dont know if this is a cardio, or neuro problem. Could this be caused from my potassium droppong to low? Any information given would be useful. Please help! I have 8 kids to be live for and need to get healthy.
Last edited by Sweets1210; 11-10-2011 at 04:29 PM.
Reason: left out info
The best things that we can do for our health is to be on a very healthy, reasonable calorie diet, to do appropriate daily exercises and to take effective blood pressure medications. Are you on a healthy diet? Do you exercise every day?
Going on 70 years of age, I have battled with Heart Failure, Permanent Atrial Fibrillation, Chronic High Blood Pressure, Insulin Resistance, Diabetes II and Asthma for at least 25 years; ALL of which is at healthy levels mostly due to my changing to a very healthy diet and doing demanding physical exercise each and every day.
Thank you for your response. Yes, I do have a healthy diet. My exercise is limited to walking and bicycling due to a car accident some time ago. I must say that I do need to work out more. I was doing a yoga/ pilates workout but haven't had the time lately.
Did you have these fainting spells while you are on medications? What medications were you taking and how much.
The reason I ask is that medications, especially blood pressure medications can cause or worsen fainting conditions. Also..... certain foods and drinks can interact with medications and cause all kinds of problems.
For instance, various high blood pressure medications can be effected by too much calcium or potassium or sodium in one's diet.
Does you blood pressure normally get as low as 71/44 while you are NOT on medication? That is very low blood pressure. I know that, in my case, when my blood pressure gets near those levels I feel weak, very tired, fatigued and occasionally feel like I am going to pass out.
Also....... if I go outside on a high pollen day, it must interact with my medications and/or my heartbeat, and it also can cause me to feel like I could pass out.
Just throwing out some ideas, or comments for you to ponder.
Hi some people suffer from other problems that cause low blood pressure sometimes water 50 ounces of water for every 100 pounds of weight can help. If the water leaves the body too fast sometimes other substances taken in the form of food can help retain fluid a bit better. A person can drink water freely. Dehydration can cause a low blood volume therefore causing low blood pressure. :smile:
I do believe that my potassium level may play a role in my fainting. That blood pressure is not my normal pressure. That is very low. I faint while on meds and off. At the end of the day could this all be stress related? I've always heard stress can kill you.